# SDR DL777030085

- Difficulty date: January 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 14,371 hours, 3,028 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Condition: Odor
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A AT 4R REPORTS SMOKE IN CABIN FROM AROUND SEATS 53 - 56.  REPLACED APU BATTERY AND CHARGER.  AC ALSO HAD STATUS MSG FOR BATTERY AND CHARGER.  INSPECTED FOR DAMAGE, NONE FOUND.
